# SDR QXEA200301007

- Difficulty date: August 16, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,618 hours, 4,099 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2265 WINDSHIELD CONTROL LIGHT CAME ON WHEN WINDSHIELD SELECTOR TURNED TO WARM UP AFTER ACCOMPLISHING CHECKLIST. PERFORMED TEST OF PILOT AND CO-PILOT WINDOW ANTI-ICING SYSTEM. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
